# SDR UPS204767

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 652177613
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION LT WING O/B AILERON LOCKOUT FITTING HAS CORROSION PITS IN LOWER SURFACE NEXT TO BELL CRANK.  REPLACED FITTING IAW SRM 51-30-2, MM 27-10-131, 27-10-121.
